Acetaminophen Caplets

Amazon.com Price: $8.67 (as of 17/03/2022 09:04 PST- Details)

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg’s active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets
PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps Also temporarily reduces fever
EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over

Scroll to Top